Alert archive / West Virginia / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 13, NWS Pittsburgh, PA

March 7, 2026Brooke County, Marshall County, Ohio County, West Virginia; Belmont County, Ohio; Washington County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Mar 7, 2026, 3:17 PM EST for Brooke County, Marshall County, Ohio County, West Virginia; Belmont County, Ohio; Washington County, Pennsylvania. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 7, 2026, 3:17 PM EST (20:17 UTC)
Expired
Mar 7, 2026, 4:00 PM EST
In force
43 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Belmont County, OH, Washington County, PA, Brooke County, WV, Marshall County, WV, Ohio County, WV

The radar

The Pittsburgh radar (KPBZ), 60 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 7, 3:19 PM ESTHAIL 1.25Neffs, OH
Mar 7, 3:22 PM ESTHAIL 11 N Bellaire, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 7, 1:23 PM ESTTornado WatchSPC5 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.3 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2026-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 87 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2026-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 218 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
87 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1234 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
218 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

747 
WUUS51 KPBZ 072017
SVRPBZ
OHC013-PAC125-WVC009-051-069-072100-
/O.NEW.KPBZ.SV.W.0013.260307T2017Z-260307T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
317 PM EST Sat Mar 7 2026

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  Northeastern Belmont County in east central Ohio...
  West Central Washington County in southwestern Pennsylvania...
  Brooke County in northern West Virginia...
  Marshall County in northern West Virginia...
  Ohio County in northern West Virginia...

* Until 400 PM EST.

* At 317 PM EST, a severe thunderstorm was located near Bellaire,
  moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage to
           roofs, siding, and trees.

* Locations impacted include...
  Wheeling, Washington, Martins Ferry, St. Clairsville, Bellaire,
  Warwood, Bethlehem, West Liberty, Triadelphia, Avella, Clearview,
  Valley Grove, Wolfdale, McGovern, East Washington, McMechen,
  Bridgeport, Benwood, Yorkville and Bethany.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds and large
hail.

A Tornado Watch remains in effect until 800 PM EST Saturday for
portions of east central Ohio, southwest Pennsylvania, and the
northern panhandle of West Virginia.

&&

LAT...LON 3994 8091 4006 8095 4016 8074 4016 8070
      4019 8067 4035 8034 4014 8013
TIME...MOT...LOC 2017Z 243DEG 43KT 4001 8084

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

TC
4 follow-up statements
070 
WWUS51 KPBZ 072026
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
326 PM EST Sat Mar 7 2026

WVC051-072036-
/O.CAN.KPBZ.SV.W.0013.000000T0000Z-260307T2100Z/
Marshall WV-
326 PM EST Sat Mar 7 2026

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR MARSHALL COUNTY...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

&&

LAT...LON 4000 8078 4013 8081 4016 8074 4016 8070
      4019 8067 4035 8034 4017 8016 4003 8067
      4003 8074 4001 8074
TIME...MOT...LOC 2017Z 243DEG 43KT 4001 8083

$$


OHC013-PAC125-WVC009-069-072100-
/O.CON.KPBZ.SV.W.0013.000000T0000Z-260307T2100Z/
Belmont OH-Washington PA-Brooke WV-Ohio WV-
326 PM EST Sat Mar 7 2026

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 4 PM EST FOR
NORTHEASTERN BELMONT, WEST CENTRAL WASHINGTON, BROOKE AND OHIO
COUNTIES...

At 326 PM EST, a severe thunderstorm was located over Wheeling,
moving northeast at 50 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Public reported.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to
         roofs, siding, and trees.

Locations impacted include...
  Wheeling, Washington, Martins Ferry, Bellaire, Warwood, Bethlehem,
  West Liberty, Triadelphia, Avella, Clearview, Valley Grove,
  Wolfdale, McGovern, East Washington, Bridgeport, Yorkville,
  Bethany, Claysville and Brookside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds and has
produced large hail.

&&

LAT...LON 4000 8078 4013 8081 4016 8074 4016 8070
      4019 8067 4035 8034 4017 8016 4003 8067
      4003 8074 4001 8074
TIME...MOT...LOC 2017Z 243DEG 43KT 4001 8083

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

TC
615 
WWUS51 KPBZ 072036
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
336 PM EST Sat Mar 7 2026

OHC013-072046-
/O.CAN.KPBZ.SV.W.0013.000000T0000Z-260307T2100Z/
Belmont OH-
336 PM EST Sat Mar 7 2026

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTHEASTERN BELMONT
COUNTY...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM EST for a portion of
east central Ohio.

&&

LAT...LON 4018 8065 4020 8065 4035 8034 4017 8016
      4007 8059 4009 8064 4012 8066 4016 8065
TIME...MOT...LOC 2026Z 243DEG 43KT 4006 8070

$$


PAC125-WVC009-069-072100-
/O.CON.KPBZ.SV.W.0013.000000T0000Z-260307T2100Z/
Washington PA-Brooke WV-Ohio WV-
336 PM EST Sat Mar 7 2026

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 4 PM EST FOR
WEST CENTRAL WASHINGTON, BROOKE AND OHIO COUNTIES...

At 336 PM EST, a severe thunderstorm was located over Valley Grove,
moving northeast at 50 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Public reported.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to
         roofs, siding, and trees.

Locations impacted include...
  Washington, West Liberty, Avella, Valley Grove, Wolfdale, McGovern,
  East Washington, Bethany, Claysville, Hickory, West Alexander,
  Taylorstown, West Middletown, Meadow Lands and Clinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds and has
produced large hail.

A Tornado Watch remains in effect until 800 PM EST for portions of
southwest Pennsylvania and the northern panhandle of West Virginia.

&&

LAT...LON 4018 8065 4020 8065 4035 8034 4017 8016
      4007 8059 4009 8064 4012 8066 4016 8065
TIME...MOT...LOC 2026Z 243DEG 43KT 4006 8070

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

TC
430 
WWUS51 KPBZ 072045
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
345 PM EST Sat Mar 7 2026

WVC009-069-072055-
/O.CAN.KPBZ.SV.W.0013.000000T0000Z-260307T2100Z/
Brooke WV-Ohio WV-
345 PM EST Sat Mar 7 2026

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR BROOKE AND OHIO
COUNTIES...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

&&

LAT...LON 4026 8052 4035 8034 4017 8016 4009 8052
TIME...MOT...LOC 2036Z 243DEG 43KT 4011 8057

$$


PAC125-072100-
/O.CON.KPBZ.SV.W.0013.000000T0000Z-260307T2100Z/
Washington PA-
345 PM EST Sat Mar 7 2026

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 4 PM EST FOR
WEST CENTRAL WASHINGTON COUNTY...

At 345 PM EST, a severe thunderstorm was located 8 miles south of
Avella, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Public reported.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to
         roofs, siding, and trees.

Locations impacted include...
  Washington, Avella, Wolfdale, McGovern, East Washington,
  Claysville, Hickory, West Alexander, Taylorstown, West Middletown
  and Meadow Lands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds and has
produced large hail.

&&

LAT...LON 4026 8052 4035 8034 4017 8016 4009 8052
TIME...MOT...LOC 2036Z 243DEG 43KT 4011 8057

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

TC
312 
WWUS51 KPBZ 072056
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
356 PM EST Sat Mar 7 2026

PAC125-072106-
/O.EXP.KPBZ.SV.W.0013.000000T0000Z-260307T2100Z/
Washington PA-
356 PM EST Sat Mar 7 2026

...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 4 PM EST FOR WEST
CENTRAL WASHINGTON COUNTY...

The Severe Thunderstorm Warning that was previously in effect has
been reissued for Washington County and is in effect until 445 PM
EST. Please refer to that bulletin for the latest severe weather
information.

A Tornado Watch remains in effect until 800 PM EST for a portion of
southwest Pennsylvania.

&&

LAT...LON 4026 8052 4035 8034 4017 8016 4009 8052
TIME...MOT...LOC 2045Z 243DEG 43KT 4016 8044

$$

TC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 12:35 PM EST, 2 hours 42 minutes earlier. Its key messages:

  • 1) Severe thunderstorms possible this afternoon and evening. 2) Rain/storm chances return the middle of next week, with some indications of another round of severe weather.
Area forecast discussion, Mar 7, 12:35 PM EST, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
1235 PM EST Sat Mar 7 2026

.WHAT HAS CHANGED...
Little change to the overall thinking, although storm timing has
once again sped up from previous forecasts. Severe weather
remains possible area-wide, but tornadic potential seems
slightly higher north of Pittsburgh.

&&

.KEY MESSAGES...
1) Severe thunderstorms possible this afternoon and evening.

2) Rain/storm chances return the middle of next week, with some
indications of another round of severe weather.

&&

.DISCUSSION...
KEY MESSAGE 1...

A positive-tilt trough is still projected to impinge on the
Great Lakes later today. After earlier warm-advection showers
and storms exited our region, two further rounds of rain are
pictured: the first, more significant round associated with a
prefrontal trough this afternoon/early evening (generally
between 1 PM and 7 PM), and the second with the actual cold
front crossing around/after midnight.

The environment ahead of the first round, which is currently
crossing central Ohio, continues to set up well for severe
weather. Thanks to plenty of sun, temperatures in the 70s and
dewpoints in the upper 50s are already prevalent across much of
the CWA. The lower levels are already well-mixed, as shown by
numerous 30 to 40 MPH wind gusts. The PBZ morning sounding did
show a deep CAPE profile. It was relatively skinny aloft at the
time, but with decent lapse rates and dry air aloft/potential
for moistening, it may improve over the next few hours, as the
HREF suggests mean surface-based CAPE of 800-1000 J/kg.
0-6km/effective shear values should generally range from 35-50
knots during the event, with the higher levels to the north of
Pittsburgh. Deep-layer flow remains fairly unidirectional
overall out of the southwest and parallel to the front, so a
largely linear convective mode is still pictured as the event
evolves, with damaging straight-line winds remaining the primary
threat.

Despite this, any discrete cells that can form ahead of the
main line will have potential to rotate given the shear. Any
such cells that take more of an easterly path, as opposed to the
mean northeastward storm motion, will need to be watched for
more efficient streamwise vorticity ingestion and thus tornadic
potential. This seems a bit more likely north of Pittsburgh
where shear is stronger. Mesovortex development in the main
convective line cannot be ruled out as well due to shear
magnitude, although any such elements will also need to take
more of an eastward path to become more line- normal. Hail
remains a possibility as well, although we will need better CAPE
in the -10C to -30C layer to truly realize that threat.

Rainfall amounts are likely largely between 0.40-0.75 inches
across the area, with the highest totals in more focused swaths
along thunderstorm tracks. With largely dry weather yesterday,
some draining and receding of water from the previous days
should help to mitigate further flood issues today. The rather
quick forward speed of these storms promotes heavy but brief
downpours for any one location as the line crosses.

After this convection exits early this evening, another line of
showers is likely to accompany the cold front. Instability by
this point should be much more shallow. Shear will still be
present but still boundary-parallel, keeping the mode linear.
Another round of gusty but non-severe showers can be expected.
These showers should depart by early to mid-morning Sunday.
Behind the front, dry weather and cooler, but still above-normal
temperatures are expected through Monday night.

KEY MESSAGE 2...

After the run of dry weather early in the week, our next rain
chance will come by Wednesday. There are still ensemble
indications that northern stream and southern stream shortwaves
may phase as they cross the Plains, crossing the Mississippi
Valley around Wednesday night.

While there is broad agreement among the models on this, details
on strength/timing remain murky given the complex wave
interactions involved. Still, another setup of moist
southwesterly flow should promote rain and potential
thunderstorms during the midweek period. This pattern does have
the potential to create severe weather, and both extended
machine-learning guidance, as well as SPC are already
highlighting Wednesday for this potential. This will of course
be closely monitored over the coming days.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
The TAF period opens with area wide VFR ahead of an impending
line of thunderstorms. Gusty southwesterly winds have been noted
even well ahead of this line with several ports already gusting
between 25-35 kts. These winds will continue in the background
on either side of the line of thunderstorms.

Timing has remained rather consistent in that the line is
approaching eastern OH here at 18z, western PA closer to 20z and
the ridges closer to 22z. The most likely hour for storms has
been TEMPOed at each port and amendments will follow to flex
timing and wind speeds as needed. Damaging wind gusts will be
the primary threat from these storms, with small hail and a
tornado or two possible as well.

A brief lull is noted behind the initial line of storms, with
lighter showers and the possibly a couple of dry hours before a
secondary line of showers along the cold front sweeps through.
Another round of gusts between 20-25 kts can accompany this
second line. MVFR cigs are then expected to come in and lower as
rain clears the area overnight and wind veers westerly.

Outlook... VFR and quieter weather is expected Sunday and
Monday with building high pressure. Restrictions with rain
likely return Tuesday into Wednesday.

&&

.CLIMATE...
As of this writing, record high temperatures have already been
set for today at Wheeling and Dubois, and tied at Pitt
International. Record Event Reports will be sent later today
once values are finalized.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&

DISCUSSION...CL
AVIATION...Rackley/AK
Hazardous weather outlook, Mar 7, 1:28 PM EST, 1 hour 49 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
128 PM EST Sat Mar 7 2026

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>022-029-
031-073>078-WVZ001>004-012-021-509>512-081830-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest-
Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-
Washington-Greene-Westmoreland-Higher Elevations of Westmoreland-
Fayette-Higher Elevations of Fayette-Indiana-
Higher Elevations of Indiana-Hancock-Brooke-Ohio-Marshall-Wetzel-
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-
128 PM EST Sat Mar 7 2026

...TORNADO WATCH 25 IN EFFECT UNTIL 8 PM EST THIS EVENING...

This Hazardous Weather Outlook is for east central Ohio, western
Pennsylvania, and northern West Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

WVZ513-514-081830-
Western Tucker-Eastern Tucker-
128 PM EST Sat Mar 7 2026

This Hazardous Weather Outlook is for northern West Virginia.

.DAY ONE...This afternoon and tonight.

Rain and thunderstorms are expected along and ahead of a cold front
crossing the region this afternoon and evening. Damaging wind will be
the main threat, with hail and several tornadoes possible as well.
SPC has maintained a Slight Risk, or a 2 out of 5, for severe
thunderstorms, and WPC has maintained a Marginal Risk for flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

CL

In the hours before

Local storm report, Mar 7, 2:17 PM EST, 1 hour before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
217 PM EST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     Tstm Wnd Dmg     1 SSE Carrollton        40.57N 81.09W
03/07/2026                   Carroll            OH   Law Enforcement

            A number of trees and power lines down
            across the city of Carrollton.

&&

SKH
Local storm report, Mar 7, 2:32 PM EST, 45 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
232 PM EST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     Tstm Wnd Dmg     3 ENE Fultonham         39.87N 82.10W
03/07/2026                   Muskingum          OH   Trained Spotter

            Large tree branches down in the White
            Cottage area.

&&

SKH
Local storm report, Mar 7, 3:09 PM EST, 8 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
309 PM EST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     Tstm Wnd Dmg     1 N Big Beaver          40.83N 80.36W
03/07/2026                   Beaver             PA   Public

            Trees down in Big Beaver area.

&&

SKH

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 3:24 PM ESTSevere Thunderstorm WarningPBZHancock51 min
Mar 7, 1:40 PM ESTSevere Thunderstorm WarningPBZCoshocton, Muskingum50 min
Mar 7, 1:47 PM ESTSevere Thunderstorm WarningPBZCarroll, Columbiana, Jefferson43 min
Mar 7, 2:07 PM ESTSevere Thunderstorm WarningPBZMuskingum23 min
Mar 7, 2:14 PM ESTSevere Thunderstorm WarningPBZCoshocton, Tuscarawas31 min
Mar 7, 2:28 PM ESTSevere Thunderstorm Warning Considerable damage threatPBZCoshocton, Guernsey, Harrison, Muskingum, Tuscarawas47 min
Mar 7, 2:32 PM ESTSevere Thunderstorm WarningPBZBelmont, Guernsey, Noble43 min
Mar 7, 2:33 PM ESTSevere Thunderstorm WarningPBZColumbiana42 min
Mar 7, 2:40 PM ESTSevere Thunderstorm WarningPBZGuernsey, Muskingum, Noble35 min
Mar 7, 2:54 PM ESTSevere Thunderstorm WarningPBZCarroll, Columbiana, Harrison, Jefferson, Tuscarawas36 min
Mar 7, 2:58 PM ESTSevere Thunderstorm WarningPBZForest, Mercer, Venango47 min
Mar 7, 3:02 PM ESTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion43 min
Mar 7, 3:37 PM ESTSevere Thunderstorm WarningPBZForest17 min
Mar 7, 3:40 PM ESTSevere Thunderstorm WarningPBZClarion, Jefferson50 min
Mar 7, 3:53 PM ESTSevere Thunderstorm WarningPBZAllegheny, Washington, Westmoreland52 min
Mar 7, 4:03 PM ESTSevere Thunderstorm WarningPBZButler, Lawrence27 min
Mar 7, 4:13 PM ESTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Butler, Washington, Westmoreland47 min
Mar 7, 4:33 PM ESTSevere Thunderstorm Warning Considerable damage threatPBZArmstrong, Indiana, Westmoreland27 min
Mar 7, 4:41 PM ESTSevere Thunderstorm WarningPBZClarion, Forest, Jefferson28 min
Mar 7, 4:45 PM ESTSevere Thunderstorm WarningPBZAllegheny, Indiana, Washington, Westmoreland45 min
Mar 7, 5:02 PM ESTSevere Thunderstorm WarningPBZIndiana28 min
Mar 7, 5:03 PM ESTSevere Thunderstorm WarningPBZIndiana, Jefferson27 min
Mar 7, 5:23 PM ESTSevere Thunderstorm WarningPBZIndiana, Westmoreland22 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2026Severe Thunderstorm Warnings in Ohio, 2026Severe Thunderstorm Warnings in Pennsylvania, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.